# SDR SWIA20240925

- Difficulty date: September 25, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N116SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000411
- Aircraft time: 26,799 hours, 15,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT WET AREA RH BEAM AROUND RIVETS AT FR 87 STGR27R/28R (C-CHECK RO 10/16/2024) (FILED CLOSED)REMOVED AND REPLACED THE AFT WET AREA RH BEAM AT FR 87 STGR27R/28R. REF EMB SRM 51-40-08. OEM PARTS CHANGE, THIS DOES NOT AFFECT WEIGHT AND BALANCE.
